Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Low hemoglobin with a temperature of 100F

Hi I am from Bangladesh, My wife Hemoglobin 9.2, ESR 70, WBC 8500, Plateles 180,000. Doctor suggests folic acid tablet 1 in a day for 1 month and eat green vagetables, fruits any type of iron foods. She s in fever 100 degree but doctor don t suggest any medicine for fever. She also heavy bleeding in her period time. Please help me.
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hi Syed,
The probable reason your wife has low Haemoglobin is because she has heavy bleeding during her periods. She needs to take Iron supplements also. For her bleeding, she may approach a Gynaecologist who will do a workup to rule out certain disorders like Genital tuberculosis which can cause high ESR. She may take Tablet Paracetamol 650mg 3 times a day after meals for her fever. She may take Pause MF tablet once a day during her periods to reduce the heavy bleeding till she approaches her Gynaecologist.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor